Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 20, 2011, 12:47 AM EDT for Bladen County, North Carolina. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 12:47 AM EDT (04:47 UTC)
- Expired
- Jun 20, 2011, 1:00 AM EDT
- In force
- 13 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 87 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 12:47 AM EDT | HAIL 1 | 9 Ese Jerome, NC | DIME TO QUARTER SIZE HAIL IN AMMON. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 4.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
599
WUUS52 KILM 200447
SVRILM
NCC017-200500-
/O.NEW.KILM.SV.W.0076.110620T0447Z-110620T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1247 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 100 AM EDT
* AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR AMMON...OR 10 MILES NORTH OF
ELIZABETHTOWN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RURAL NORTHERN BLADEN COUNTY AT 100 AM
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF QUARTERS IS EXPECTED FROM THIS STORM. IF YOU
ARE IN THE STORMS PATH...SEEK SHELTER INDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7849 3481 7844 3478 7842 3475 7838
3473 7838 3470 7836 3469 7835 3467 7833
3468 7866 3486 7866 3485 7852 3486 7850
TIME...MOT...LOC 0447Z 269DEG 34KT 3477 7855
$$
TRA2 follow-up statements
039
WWUS52 KILM 200455
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1255 AM EDT MON JUN 20 2011
NCC017-200500-
/O.CON.KILM.SV.W.0076.000000T0000Z-110620T0500Z/
BLADEN NC-
1255 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN BLADEN COUNTY...
AT 1251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR AMMON...OR 12
MILES NORTHEAST OF ELIZABETHTOWN...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7849 3481 7844 3478 7842 3475 7838
3473 7838 3470 7836 3469 7835 3467 7833
3468 7866 3486 7866 3485 7852 3486 7850
TIME...MOT...LOC 0455Z 269DEG 34KT 3477 7846
$$
TRA266
WWUS52 KILM 200500
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
100 AM EDT MON JUN 20 2011
NCC017-200509-
/O.EXP.KILM.SV.W.0076.000000T0000Z-110620T0500Z/
BLADEN NC-
100 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BLADEN COUNTY
HAS EXPIRED...
AT 1256 AM EDT...THE SEVERE THUNDERSTORM IN NORTHEASTERN BLADEN
COUNTY HAS CROSSED THE COUNTY LINE INTO SAMPSON COUNTY. LARGE
HAIL UP TO THE SIZE OF GOLF BALLS MAY HAVE FALLEN ACROSS HIGHWAY 210
NORTH OF WHITE LAKE AND WEST OF GARLAND.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7849 3481 7844 3478 7842 3475 7838
3473 7838 3470 7836 3469 7835 3467 7833
3468 7866 3486 7866 3485 7852 3486 7850
TIME...MOT...LOC 0459Z 269DEG 34KT 3478 7844
$$
TRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:09 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 19, 11:09 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1045 AM EDT SUN JUN 19 2011 .SYNOPSIS... SEVERAL WEAK DISTURBANCES ALOFT WILL BRING SCATTERED THUNDERSTORMS TO THE EASTERN CAROLINAS THROUGH TONIGHT...AND SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS. BUILDING HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL PRODUCE HOT CONDITIONS ACROSS THE REGION EARLY TO MID WEEK. MUGGY WEATHER AND TROPICAL MOISTURE MAY BRING A BETTER CHANCE OF MORE SUBSTANTIAL RAIN LATE IN THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1045 PM SUNDAY...HAVE LOWERED POPS FOR THE REMAINDER OF THE OVERNIGHT. THE UPPER LEVEL DISTURBANCE WITHIN THE NW FLOW ALOFT SHOULD STAY 1 TO POSSIBLY 2 CWAS AWAY FROM THE ILM CWA. WITH THIS TRACK...THE MAJORITY IR NOT LL OF THE NOCTURNAL CONVECTION ASSOCIATED WITH THIS FEATURE...SHOULD ALSO REMAIN AWAY FROM THE ILM CWA. AM DISCOUNTING THE HRRR FOR THE TIME BEING. ITS LATEST RUN DID NOT IDENTIFY THE CONVECTION THAT AFFECTED THE ILM CWA THIS AFTERNOON. AND NOW IT WANTS TO PAINT A CONVECTIVE BULLSEYE ACROSS THE ILM CWA DURING THE PRE-DAWN HOURS OF MONDAY. THE ONLY HINT AT THIS POINT THAT CONVECTION COULD MOVE ACROSS THE FA IS THE CURRENT THUNDERSTORM ACTIVITY BLOWING UP ACROSS EASTERN TENNESSEE AT THE MOMENT. ITS A BIT FURTHER SOUTH THEN EXPECTED BUT WILL CONTINUE TO ADVERTISE IT TO PASS JUST NORTH OF THE FA DURING THE PREDAWN HOURS. LOWS AROUND 70 WEST OF I-95...TO THE MID 70S AT THE BEACHES. W TO NW FLOW IN THE LOWER LEVELS IS PROGGED TO CLIMB TO 20-35 KT. THIS WILL KEEP THE ATM MIXED AT THE SFC WHICH SHOULD PREVENT ANY FOG DEVELOPMENT...EVEN THE LOCATIONS THAT EXPERIENCED RAINFALL. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 2:00 PM SUNDAY...FORECAST REMAINS IN THE LOW CONFIDENCE CAMP AS THE SYNOPTIC SITUATION WILL SLOWLY EVOLVE FROM A NORTHWEST FLOW WITH THE RIDGE TO THE WEST WITH THE AXIS OF THE RIDGE BUILDING OVERHEAD BY WEDNESDAY. AS USUAL...THE MODELS HAVE SLOWED DOWN THIS PROGRESSION. ANY NUMBER OF SHORTWAVES/OUTFLOW BOUNDARIES COULD INITIATE CONVECTION DURING THE PERIOD. AS WE HAVE SEEN THE PAST FEW DAYS...TIMING AND PLACEMENT OF THESE FEATURES IS ALL BUT IMPOSSIBLE. BASICALLY I HAVE POPS FOR MONDAY WITH HIGHER VALUES HIGHER WEST AND NORTH. FOR TUESDAY...LOOKS LIKE MORE OF A SEA BREEZE SITUATION BUT IF THE MODEL TRENDS CONTINUE...A NORTHWEST FLOW COULD CONTINUE. AT THE SURFACE...A WEAK AREA OF HIGH PRESSURE BUILDS IN LATE MONDAY WHICH SHOULD DECREASE DEWPOINTS BY A COUPLE OF DEGREES MITIGATING HEAT ADVISORY CONCERNS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 2:00 PM SUNDAY...BLAZING HEAT PERSISTS INTO WEDNESDAY AS UPPER RIDGE REMAINS OVER THE SOUTHEAST. IT WILL BE PROGRESSING TO THE EAST HOWEVER IN RESPONSE TO A TROUGH BROADENING AND PROGRESSING INTO THE WRN GREAT LAKES AND UPPER MS VALLEY. AT THE SURFACE A WELL DEVELOPED PIEDMONT TROUGH WILL BE IN PLACE BUT THE SUPPRESSIVE EFFECTS FROM THE RIDGE ABOVE WILL PRECLUDE ANY RAINFALL. AS THE TROUGH/RIDGE PATTERN MOVES EAST ON THURSDAY SOME MEAGER HEIGHT FALLS WILL ADVECT EAST INTO THE CAROLINAS. THIS WILL TEMPER THE HEAT SLIGHTLY BUT STILL NOT PROVIDE ENOUGH CAP RELIEF TO LEAD TO ANY MEANINGFUL RAINFALL CHANCES. MID LEVEL CYCLONIC FLOW OVER THE CAROLINAS ON FRIDAY NOW APPEARS TO BE LESS INVASIVE THAN BEFORE. AS SUCH...THE COLD FRONT NOW MAKES LESS SOUTHWARD PROGRESS TOWARDS THE AREA AND NO LONGER APPEARS TO BE A SIGNIFICANT POP-ENHANCER LOCALLY. A FEW MORE DEGREES MAY BE SHAVED OFF OF HIGH TEMPERATURES HOWEVER THEY WILL STILL REMAIN ABOVE NORMAL ESP BY DAY. THERE IS MUCH UNCERTAINTY WITH THE WEEKEND FORECAST AS SOME GUIDANCE LIFTS OUT THE MID LEVEL TROUGH. OTHER GUIDANCE HALTS THE LONGITUDINAL PROGRESSION AND KEEPS THE TROUGH CLOSE TO THE APPALACHIANS WHILE THE BERMUDA HIGH STRENGTHENS. SOME EVEN GO SO FAR AS TO HINT THAT THIS BEGINS TO DRAW UP SOME TROPICAL MOISTURE. GIVEN THE DROUGHT WILL NOT SHOW ANYTHING OF THE SORT AND KEEP TEMPS AND POPS PRETTY CLOSE TO CLIMO. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... AS OF 00Z...CONVECTION HAS DIMINISHED...AND A SECONDARY BATCH WELL WEST OF THE REGION HAS ALSO WEAKENED. THE HRRR MODEL DOES BRING A SECOND BATCH OF CONVECTION TO THE COAST WELL AFTER MIDNIGHT...BUT FAIRLY LOW CONFIDENCE IN THIS SCENARIO. THE WINDS SHOULD STAY UP ENOUGH OVERNIGHT TO PRECLUDE ANY FOG...OTHER THAN POCKETS OF MVFR IN MIST AND HAZE. MONDAY...CONTINUED VFR WITH WESTERLY FLOW. ISOLATED CONVECTION IS EXPECTED TO REFIRE IN THE AFTERNOON. EXTENDED OUTLOOK...ISOLATED THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING THROUGH THE PERIOD. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1045 PM SUNDAY...SW-NW FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE ARE PROGGED TO RANGE BETWEEN 25 TO 40 KT OVER THE WATERS. AT THE SFC...WILL BE LOOKING AT SW 15-20 KT WITH SOME HIGHER GUSTS MIXING DOWN. SEAS WILL BE MAINLY COMPRISED OF THE 4 TO 6 SECOND SHORT PERIOD WIND DRIVEN WAVES RUNNING AT HEIGHTS OF 3 TO 5 FT. A SMALL CRAFT EXERCISE CAUTION WILL CONTINUE. SHORT TERM /MONDAY THROUGH TUESDAY/... AS OF 2:00 PM SUNDAY...EXPECT A FRAILLY STRONG...FOR THIS TIME OF YEAR...WESTERLY FLOW INITIALLY. SPEEDS SHOULD BE HOVERING AROUND 20 KNOTS THANKS TO LOW LEVEL JETTING. EXPECT A WIND SHIFT TO THE NORTHEAST BY MONDAY EVENING AS A WEAK HIGH MOVES IN FROM THE NORTHEAST. FOR TUESDAY...A WEAK PRESSURE PATTERN WILL LEAD TO MESOSCALE FEATURES...THE SEA BREEZE AND POSSIBLY AN OUTFLOW BOUNDARY OR TWO DRIVING THE WINDS. AS FOR SEAS...EXPECT 2-4 FEET INITIALLY WITH THE STRONGER WINDS SUBSIDING SLIGHTLY TO 2-3 FEET TUESDAY. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 2:00 PM SUNDAY...SOUTHWESTERLY WINDS WILL REMAIN RATHER UNFETTERED IN THE 10 TO 15 KT RANGE FOR MOST OF THE PERIOD AS BERMUDA HIGH AND PIEDMONT TROUGH REMAIN MORE OR LESS IN PLACE. SEAS WILL REMAIN IN THE 2 TO 3 OR OCCASIONALLY 4 FT RANGE BEING COMPRISED LARGELY OF A WIND WAVE BUT ALSO A SMALL SE SWELL COMPONENT. A SMALL CHANGE MAY BE IN STORE FOR FRIDAY AS A MID LEVEL TROUGH MOVES INTO THE CAROLINAS. THIS WILL HAVE THE EFFECT OF PUSHING THE PIEDMONT TOUGH EAST CLOSER TO THE COAST. THIS WILL CAUSE A SLIGHT DISRUPTION OF THE BERMUDA HIGH COMPONENT OF THE SOUTHWESTERLY FLOW AND LEAD TO A SLIGHT WEAKENING OF THE WINDS. ANY CHANGES TO SEAS WILL BE MINOR...PERHAPS THE OCCASIONAL 4 FT WAVES WELL OFFSHORE WILL GO AWAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...DCH SHORT TERM...SHK LONG TERM...MBB AVIATION...HDL
Hazardous weather outlook, Jun 19, 11:29 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1129 PM EDT SUN JUN 19 2011 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-210330- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 1129 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM ACTIVITY DURING MONDAY AFTERNOON AND EVENING. BOTH HAIL 1 INCH OR GREATER AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. HEAT INDEX VALUES MAY REACH 105 DEGREES FOR SEVERAL HOURS DURING THE AFTERNOONS MONDAY THROUGH WEDNESDAY. THIS LEVEL OF HEAT AND HUMIDITY CAN CAUSE HEAT ILLNESSES OR HEAT STROKE IF STRENUOUS OUTDOOR WORK IS PERFORMED WITHOUT ADEQUATE PROTECTION. HEAT ADVISORIES WILL BE ISSUED SHOULD THIS THREAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-210330- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1129 PM EDT SUN JUN 19 2011 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 9 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM ACTIVITY WILL MOVE OFF THE MAINLAND OF THE CAROLINAS AND INTO THE ADJACENT ATLANTIC WATERS DURING MONDAY AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL BECOME STRONG ENOUGH TO PRODUCE WIND GUSTS UP TO 35 KT OR GREATER. IN ADDITION...SQUALL LIKE CONDITIONS WILL OCCUR WITH VISIBILITY REDUCED TO LESS THAN 1/2 MILE AT TIMES ALONG WITH FREQUENT TO CONTINUOUS CLOUD TO OCEAN LIGHTNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DCH
In the hours before
Special weather statement, Jun 20, 12:03 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1203 AM EDT MON JUN 20 2011
NCZ087-096-200445-
ROBESON-BLADEN-
1203 AM EDT MON JUN 20 2011
...STRONG THUNDERSTORM OVER ROBESON COUNTY NORTH OF LUMBERTON...
AT 1202 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ST. PAULS...OR 9 MILES NORTH OF LUMBERTON...MOVING EAST AT 30 MPH.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL UP TO
THE SIZE OF DIMES...GUSTY WINDS OF 40 MPH AND FREQUENT DANGEROUS
LIGHTNING. UPWARDS OF ONE INCH OF RAIN COULD ALSO FALL IN A VERY
SHORT PERIOD OF TIME.
COMMUNITIES POTENTIALLY IN THE PATH OF THESE STORMS INCLUDE
AMMON...DUART...EMERSON...HOWELLSVILLE...JEROME...RUSKIN...ST.
PAULS...TOBERMORY...TOLARSVILLE...WHITE OAK...DUBLIN AND RENNERT.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. FOR
ADDITIONAL WEATHER INFORMATION...SEE OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3484 7890 3485 7882 3485 7856 3462 7858
3470 7909 3484 7909 3486 7892
TRASpecial weather statement, Jun 20, 12:41 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1241 AM EDT MON JUN 20 2011
NCZ096-200515-
BLADEN-
1241 AM EDT MON JUN 20 2011
...STRONG THUNDERSTORM OVER NORTHERN BLADEN COUNTY...
AT 1240 AM EDT...A STRONG THUNDERSTORM WAS CENTERED 4 MILES EAST OF
RUSKIN...OR 8 MILES NORTH OF ELIZABETHTOWN...MOVING EAST AT 35 MPH.
THIS STORM IS LIKELY PRODUCING SMALL HAIL UP TO THE SIZE OF DIMES
AND WIND GUSTS TO 40 MPH. FREQUENT LIGHTNING AND HEAVY RAINFALL ARE
ALSO EXPECTED IN THIS STORM.
COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE AMMON AND RUSKIN.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.
FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3483 7846 3478 7842 3475 7838 3473 7838
3470 7836 3470 7835 3467 7832 3465 7832
3464 7869 3483 7870 3485 7849
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:03 AM EDT | Special Weather Statement | ILM | Robeson | 42 min |
| Jun 20, 12:41 AM EDT | Special Weather Statement | ILM | Bladen | 34 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.